# SDR AALA202401037298

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 72,658 hours, 28,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNED: GATE AGENT WAS UNABLE TO OPEN FORWARD ENTRY DOOR FROM THE OUTSIDE DUE TO BINDING OF THE DOOR FRAME. ADJUSTED LOWER FORWARD ROLLER BEARING FITTING PER AMM 52-11-00.
